Alert archive / Missouri / Wind Advisories in 2007
Wind Advisory 10, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Dec 1, 2007, 5:53 PM CST for 7 counties in Kansas; 19 counties in Missouri. It took effect at Dec 1, 2007, 6:00 PM CST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2007, 5:53 PM CST (23:53 UTC)
- In effect from
- Dec 1, 2007, 6:00 PM CST
- Expired
- Dec 1, 2007, 8:14 PM CST
- In force
- 2 hr
- Issued by
- NWS Kansas City, MO
All 26 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, DeKalb County, MO, Henry County, MO, Holt County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Platte County, MO, Ray County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 41 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 408 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 729 m²/s²
- 0-3 km storm-relative helicity
- 763 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 012353 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 553 PM CST SAT DEC 1 2007 KSZ025-057-060-102>105-MOZ011>013-020>022-028>031-037>039-043>046- 053-054-020300- /O.NEW.KEAX.WI.Y.0010.071202T0000Z-071202T0300Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-HOLT-ANDREW-DE KALB-BUCHANAN-CLINTON-CALDWELL-PLATTE- CLAY-RAY-CARROLL-JACKSON-LAFAYETTE-SALINE-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...OREGON... SAVANNAH...CAMERON...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...RICH HILL...CLINTON 553 PM CST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. STRONG SOUTH-SOUTHWEST WINDS OF 30 TO 35 MPH AND GUSTS TO 45 MPH ARE EXPECTED EARLY THIS EVENING...MAINLY WEST OF A LINE FROM MOUND CITY MISSOURI...TO CARROLLTON TO BOONVILLE. THE STRONG WINDS WILL SUBSIDE BY MID EVENING...DIMINISHING TO 15 TO 25 MPH AND GUSTS TO AROUND 30 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$
1 follow-up statement
000 WWUS73 KEAX 020214 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 814 PM CST SAT DEC 1 2007 KSZ025-057-060-102>105-MOZ011>013-020>022-028>031-037>039-043>046- 053-054-020315- /O.CAN.KEAX.WI.Y.0010.000000T0000Z-071202T0300Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-HOLT-ANDREW-DE KALB-BUCHANAN-CLINTON-CALDWELL-PLATTE- CLAY-RAY-CARROLL-JACKSON-LAFAYETTE-SALINE-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...OREGON... SAVANNAH...CAMERON...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...RICH HILL...CLINTON 814 PM CST SAT DEC 1 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE WIND ADVISORY. THE STRONG SOUTH TO SOUTHWEST WINDS HAVE DECREASED THIS EVENING. HOWEVER...THE WINDS WILL CONTINUE TO RANGE FROM 20 TO 30 MPH WITH GUSTS TO AROUND 35 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Dec 1, 3:46 PM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Dec 1, 3:46 PM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 346 PM CST SAT DEC 1 2007 .DISCUSSION... SHORT RANGE (TONIGHT-MONDAY)... MUCH ANTICIPATED ICE STORM BLEW THROUGH THE REGION EARLIER TODAY. OVERALL FORECAST WENT AS PLANNED...WITH ICE ACCUMULATIONS NORTH OF HIGHWAY 36 RANGING FROM A TENTH OF AN INCH FROM STJ TO KINGSTON AND MOBERLY...TO AS MUCH AS A QUARTER AND HALF INCH IN AREAS FROM TARKIO EASTWARD TO TRENTON AND KIRKSVILLE. FURTHER TO THE SOUTH...SLIGHTLY FASTER SURGE OF SFC WARM AIR LIMITED FREEZING RAIN TO A BRIEF ONE OR TWO HOUR WINDOW EARLY THIS MORNING...WITH MINIMAL IMPACT TO THE I-70 CORRIDOR AS EXPECTED. MANY THANKS TO OUR PARTNERS AND SURROUNDING WFOS FOR GREAT COORDINATION DURING THIS EVENT. THIS EVENING...DEEP SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO SPREAD HIGH VOLUMES OF MOISTURE THROUGH THE AREA. WITH A ABNORMALLY STRONG LLJ SURGING NE AND CONTINUED WEAK ISENTROPIC LIFT...THINKING SHOWERS WILL BE A POSSIBILITY FOR MUCH OF THE AREA THIS EVENING. INITIAL UPR WAVE WILL CONTINUE TO LIFT NE INTO THE GREAT LAKES THIS EVENING. FRONTAL BOUNDARY STRETCHING FROM CENTRAL KS INTO NORTHERN MO WILL LIFT NORTHWARD...ALLOWING SLIGHTLY MORE UNSTABLE AIR TO LIFT TOWARDS THE MO/IA BORDER. AS ANOTHER WEAK SHORTWAVE PUSHES THROUGH THE MID-LVL FLOW AROUND MIDNIGHT...MID-LVL LAPSE RATES STEEPEN MAINLY ACROSS THE NORTHWESTERN THIRD OF THE CWA. AS A RESULT LEFT IN ISO CHANCE FOR THUNDER...FROM 00Z TO 06Z. AFTER MIDNIGHT ...MID-LVL MOISTURE BECOMES CUTOFF AND POINT SOUNDINGS AND RH/OMEGA CROSS SECTIONS SHOW MORE OF A LOW STRATUS/DRIZZLE DECK FOR THE EARLY MORNING INTO THE EARLY AFTERNOON HOURS. TEMPERATURES WILL FOLLOW AN ABNORMAL PATH DURING THE EVENING AND OVERNIGHT HOURS. WITH STRONG WAA AHEAD OF THE SFC TROUGH...READINGS WILL LIKELY WARM THROUGH THE NIGHT BEFORE LEVELING OFF OR SLIGHTLY FALLING BY MIDNIGHT. SUNDAY WILL BE A MAJOR TRANSITION DAY ACROSS THE CWA AS COLD FRONT SURGES IN DURING THE MORNING HOURS. GENERALLY FOLLOWED THE SLIGHTLY FASTER GFS SOLUTION ON FRONTAL TRACK. NOT EXPECTING MUCH IN THE WAY OF PRECIPITATION AS WEAK FRONTOGENETICAL FORCING MOVES THOUGH MID-DAY. WITH MOISTURE LACKING...AND THE BULK OF THE LOW-LVL WARM AIR LAGGING SOME 200-300 MILES UPSTREAM...LIGHT SPRINKLES AND OR FLURRIES WILL BE POSSIBLE. SFC TEMPS WILL DROP SIGNIFICANTLY THROUGH THE DAY...WITH READINGS FALLING INTO THE 30S BY THE AFTERNOON. ADJUSTED GRIDS ACCORDINGLY TO MATCH BOTH TRENDS. DUX MEDIUM RANGE (MONDAY-SATURDAY)... THE AFOREMENTIONED UPR LVL WAVE WILL CONTINUE TO MOVE NORTHEAST AND OUT OF THE REGION SUNDAY NIGHT INTO MONDAY. NORTHWEST FLOW WILL THEN SPREAD OVER THE REGION THROUGH AT LEAST MID WEEK. NORTHWEST FLOW TENDS TO HAVE FAST MOVING SHORTWAVES TRANSLATING THROUGH AND THIS WEEK WILL BE NO EXCEPTION. A SHORTWAVE AND ATTENDANT COLD FRONT WILL MOVE ACROSS THE UPPER MIDWEST MONDAY NIGHT WITH THE NEXT MOVING THROUGH TUESDAY NIGHT. ANOTHER WILL FOLLOW QUICK ON ITS HEELS LATER WEDNESDAY. THIS ONE MAY PACK MORE OF A COLD PUNCH WITH THE SOURCE REGION OF ARCTIC ORIGINS. DO NOT EXPECT MUCH IN THE WAY OF PRECIP ASSOCIATED WITH THESE AS MOISTURE WILL NOT BE IN PLACE AND THESE SYSTEMS WILL HAVE VERY LITTLE MOISTURE CARRIED ALONG WITH THEM. THE GFS/ECMWF BOTH HINT AT ANOTHER LOW OR DEEP TROUGH DROPPING SOUTH OVER THE SOUTHWEST U.S. BY MID WEEK. ENERGY EJECTING NORTHEAST AHEAD OF THIS LOW WOULD INITIATE A DEVELOPING LOW WHICH WOULD BRING A CHANCE OF RAIN/SNOW TO THE REGION THURSDAY NIGHT INTO FRIDAY NIGHT. FOR NOW HAVE A SLIGHT CHANCE FOR RAIN/SNOW THURSDAY NIGHT...CHANGING TO A CHANCE/SLIGHT CHANCE OF MAINLY RAIN FRIDAY AND FRIDAY NIGHT. HAVE NOT GONE WITH HIGHER POPS YET AS MODELS...ESPECIALLY THE GFS OFTEN MOVE THE LOW EAST TOO QUICKLY. NRR && .AVIATION... FOR THE 18Z TAFS...LIGHT SHOWERS WILL CONTINUE ACROSS THE TERMINAL SITES THROUGH THE REMAINDER OF THE AFTERNOON. GUIDANCE CROSS SECTIONS INDICATED A WINDOW THIS AFTER NOON FOR CIGS TO CLIMB TOWARDS 2K FEET. TIGHTENING PRESSURE GRADIENT WILL ALLOW FOR GUSTY WINDS BETWEEN 25 AND 30 MPH THIS AFTERNOON...WITH LITTLE RELIEF PROVIDED THIS EVENING AS LOW CLOUDS AND NOCTURNAL INVERSION SETS UP. BIGGEST CONCERNS ARRIVE LATER TONIGHT WHEN FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST. CIGS LIKELY TO HEAD BACK DOWN TO IFR CATEGORY LATE THIS EVENING...WITH LIFR CONDITIONS POSSIBLE AFTER 08Z AS POST FRONTAL STRATUS MOVES IN. FRONT TIMING LOOKS SIMILAR TO THAT OF THIS MORNINGS TAFS...WITH THE FRONT PUSHING THROUGH STJ AT 08Z AND MCI AROUND 09-10Z. DUX && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Dec 1, 12:56 PM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CST SAT DEC 1 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-021900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1256 PM CST SAT DEC 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE POTENT STORM SYSTEM WHICH BROUGHT FREEZING RAIN AND RAIN THROUGH THE AREA SATURDAY MORNING...WILL CONTINUE TO LIFT TOWARDS THE REGION LATER TODAY. WARMER AIR SURGING NORTHWARD HAS SCOURED OUT NEARLY ALL OF THE COLD AIR...CAUSING FREEZING RAIN TO CHANGE COMPLETELY TO RAIN OVER THE AREA. THE MAIN HAZARD THIS AFTERNOON AND EVENING WILL BE STRONG GUSTY WINDS. A DEEPENING SURFACE AREA OF LOW PRESSURE ACROSS WESTERN KANSAS...ALONG WITH STRONG LOW LEVEL WINDS WILL ALLOW WINDS OF 25 TO 35 MPH TO PREVAIL THIS AFTERNOON AND EARLY EVENING. WINDS WILL GRADUALLY SUBSIDE BY SUNDAY MORNING AS A COLD FRONT MOVES THROUGH. AS THIS COLD FRONT MOVES THROUGH...THERE WILL BE A CHANCE FOR ADDITIONAL SHOWERS WITH AN ISOLATED CLAP OR TWO OF THUNDER. NO HAZARDOUS WEATHER IS EXPECTED. IN ADDITION...VISIBILITIES MAY BE REDUCED EARLY ON SUNDAY DUE TO PATCHY AREAS OF FOG AND DRIZZLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A SLIGHT CHANCE FOR SPRINKLES OR FLURRIES ON SUNDAY MAINLY EAST OF A LINE FROM MARYVILLE TO BOONVILLE. ANOTHER UPPER LEVEL STORM SYSTEM WILL DEVELOP ACROSS THE SOUTHWEST UNITED STATES BY MIDWEEK...LIFTING TOWARDS THE OUTLOOK AREA BY THE END OF THE WEEK. AT THIS TIME MUCH UNCERTAINTY EXISTS AS TO THE TRACK...INTENSITY...AND RESULTANT PRECIPITATION TYPE OF THIS STORM SYSTEM AS IT MOVES TOWARDS THE AREA. INTERESTED PARTIES SHOULD CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUX
In the hours before
Local storm report, Dec 1, 12:00 PM CST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 PM CST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM ICE STORM MILAN 40.20N 93.12W
12/01/2007 SULLIVAN MO LAW ENFORCEMENT
ONE HALF INCH OF TOTAL ICE ACCUMULATION.
&&
GAMISLocal storm report, Dec 1, 12:11 PM CST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 PM CST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FREEZING RAIN MACON 39.74N 92.47W
12/01/2007 E0.25 INCH MACON MO LAW ENFORCEMENT
0.10 TO 0.25 OF AN INCH OF ICE ACCUMULATION ACROSS
COUNTY.
&&
GAMISLocal storm report, Dec 1, 12:15 PM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 PM CST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN BROOKFIELD 39.79N 93.08W
12/01/2007 E0.25 INCH LINN MO LAW ENFORCEMENT
UP TO A QUARTER OF AN INCH OF ICE ACCUMULATION.
&&
GAMISLocal storm report, Dec 1, 12:22 PM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1222 PM CST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZING RAIN MARYVILLE 40.34N 94.87W
12/01/2007 E0.25 INCH NODAWAY MO CO-OP OBSERVER
UP TO A QUARTER OF AN INCH OF ICE ACCUMULATION.
&&
GAMISLocal storm report, Dec 1, 12:28 PM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1228 PM CST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FREEZING RAIN ALBANY 40.25N 94.33W
12/01/2007 E0.25 INCH GENTRY MO CO-OP OBSERVER
UP TO A QUARTER OF AN INCH OF ICE ACCUMULATED.
&&
GAMISLocal storm report, Dec 1, 12:31 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1231 PM CST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM ICE STORM ROCKPORT 40.42N 95.52W
12/01/2007 ATCHISON MO LAW ENFORCEMENT
1/4 INCH ICE
0700 AM FREEZING RAIN ALBANY 40.25N 94.33W
12/01/2007 E0.25 INCH GENTRY MO CO-OP OBSERVER
UP TO A QUARTER OF AN INCH OF ICE ACCUMULATED.
0800 AM FREEZING RAIN MARYVILLE 40.34N 94.87W
12/01/2007 E0.25 INCH NODAWAY MO CO-OP OBSERVER
UP TO A QUARTER OF AN INCH OF ICE ACCUMULATION.
0900 AM FREEZING RAIN BROOKFIELD 39.79N 93.08W
12/01/2007 E0.25 INCH LINN MO LAW ENFORCEMENT
UP TO A QUARTER OF AN INCH OF ICE ACCUMULATION.
0923 AM FREEZING RAIN PRINCETON 40.40N 93.59W
12/01/2007 M0.25 INCH MERCER MO CO-OP OBSERVER
FREEZING RAIN HAS ACCUMULATED A 1/4 INCH LAYER OF ICE.
1007 AM FREEZING RAIN RIDGEWAY 40.38N 93.94W
12/01/2007 M0.25 INCH HARRISON MO CO-OP OBSERVER
FREEZING RAIN ACCUMULATED 1/4 OF AN INCH OF ICE ON
SURFACES.
1028 AM FREEZING RAIN GALLATIN 39.91N 93.96W
12/01/2007 M0.25 INCH DAVIESS MO CO-OP OBSERVER
0.25 OF AN INCH OF ICE ACCUMULATION.
1042 AM FREEZING RAIN TRENTON 40.08N 93.60W
12/01/2007 M0.25 INCH GRUNDY MO AMATEUR RADIO
0.25 OF AN INCH OF ICE ACCUMULATION.
1134 AM FREEZING RAIN DOWNING 40.49N 92.37W
12/01/2007 E0.10 INCH SCHUYLER MO CO-OP OBSERVER
ICE ACCUMULATED AROUND A TENTH OF AN INCH.
1136 AM FREEZING RAIN UNIONVILLE 40.48N 93.00W
12/01/2007 M0.40 INCH PUTNAM MO CO-OP OBSERVER
0.4 INCHES OF ICE ACCUMULATION. SMALL TREE LIMBS BREAKING
WITH WINDS GUSTING TO 35 MPH.
1152 AM ICE STORM MILAN 40.20N 93.12W
12/01/2007 SULLIVAN MO LAW ENFORCEMENT
ONE HALF INCH OF TOTAL ICE ACCUMULATION.
1210 PM FREEZING RAIN MACON 39.74N 92.47W
12/01/2007 E0.25 INCH MACON MO LAW ENFORCEMENT
0.10 TO 0.25 OF AN INCH OF ICE ACCUMULATION ACROSS
COUNTY.
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 9:59 AM CST | Wind Advisory | EAX | Atchison, Johnson, Leavenworth, Linn, Miami, Wyandotte | 5 hr |
Nearby
Wind Advisories in Missouri, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.